# SDR AALA20130914012

- Difficulty date: August 23, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NATS ANTENNA STATION 510 BL 0.  INSTALLED DOUBLER IAW SRM 53-00-01.
